# SDR AU971465

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-235
- Engine: Lyc O540B2B5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Trim Tab
- Part number: 63585
- Condition: Cracked
- Location: Horiz Stab
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILATOR TRIM TABS CRACKED AT INBOARD END ADJACENT TO THE ACTUATING ARM ATTACHMENT. CRACKING EVIDENT IN SKIN PANELS AND INBOARD RIB.
